# SDR FDEA201803060607

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 42,655 hours, 16,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY MAIN FLOORBEAM AT BS 580, LBL 45.5 IS CRACKED.  REPAIRED IAW EA F-5310-T0338759.
